# SDR CA050119002

- Difficulty date: January 18, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 6003303913
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC REMOVED FROM HEATED HANGAR (20 DEG C) TO RAMP (-27 DEG C) T/E OF UPPER ELEC BAY ACCESS PANEL DEFLECTED .345 FROM AIRFRAME.  FURTHER INVESTIGATION SHOWED DISTORTION THROUGHOUT PANEL WITH GREATEST DISTORTION AT CORNERS RANGING FROM .100IN TO .345 IN. SIMILAR DISTORTION WAS FOUND ON LT DOOR.  WHEN AC WAS RETURNED TO HEATED HANGAR DOORS RETURNED TO NORMAL AS THE AIRFRAME WARMED.  AC 144615,144616 WERE TESTED UNDER SAME CONDITIONS, AGAIN SIMILAR RESULTS WERE NOTED.  DISCUSSIONS WITH MFG THROUGH  SRPSA WERE CONDUCTED WITH RECOMMENDATION THAT AC NOT BE FLOWN UNTIL  DOORS IN QUESTION COULD BE REPLACED.   COMPLETE LIST OF MEASURMENTS FOR 144614,144615,144616 ARE ON FILE WITH OPERATOR.
